Skip to Main content Skip to Navigation
New interface
Journal articles

Asymptotic enumeration of orientations

Abstract : We find the asymptotic number of 2-orientations of quadrangulations with n inner faces, and of 3-orientations of triangulations with n inner vertices. We also find the asymptotic number of prime 2-orientations (no separating quadrangle) and prime 3-orientations (no separating triangle). The estimates we find are of the form c . n(-alpha)gamma(n), for suitable constants c, alpha, gamma with alpha = 4 for 2-orientations and alpha = 5 for 3-orientations. The proofs are based on singularity analysis of D-finite generating functions, using the Fuchsian theory of complex linear differential equations.
Document type :
Journal articles
Complete list of metadata

Cited literature [14 references]  Display  Hide  Download

https://hal.inria.fr/hal-00990467
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s Connect in order to contact the contributor
Submitted on : Tuesday, May 13, 2014 - 3:37:51 PM
Last modification on : Thursday, January 6, 2022 - 12:14:04 PM
Long-term archiving on: : Monday, April 10, 2017 - 10:18:20 PM

File

1335-5088-1-PB.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Stefan Felsner, Eric Fusy, Marc Noy. Asymptotic enumeration of orientations. Discrete Mathematics and Theoretical Computer Science, 2010, Vol. 12 no. 2 (2), pp.249-262. ⟨10.46298/dmtcs.505⟩. ⟨hal-00990467⟩

Share

Metrics

Record views

97

Files downloads

584